Lake Huron, 2016

Marine Thunderstorm Wind in Lake Huron, March 16, 2016

March 16, 2016 · NWS DTX · 1 event in 1 county or zone

A thunderstorm over Fort Gratiot produced a wind gusts of 45 mph.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS DTX wrote it up.

A thunderstorm over Fort Gratiot produced a wind gusts of 45 mph.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before the first event at Mar 16, 12:12 PM EST, 48 minutes earlier.

Area forecast discussion, Mar 16, 12:12 PM EST, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
112 PM EDT WED MAR 16 2016

.AVIATION...

SHOWERS WILL CONTINUE AT ALL TAF SITES THROUGH THE AFTERNOON AS LOW
PRESSURE PIVOTS OVER THE GREAT LAKES REGION. LOCALLY HEAVY
PRECIPITATION IN RAIN SHOWERS WILL REDUCE VISIBILITIES IN RAIN
SHOWERS. IN ADDITION TO RAIN...GUSTY CONDITIONS WILL ALSO CREATE
AVIATION DIFFICULTIES. GUSTS ARE EXPECTED TO REACH UP TO 40 KNOTS
WITH GUSTS REACHING UP TO 50 KNOTS INSIDE THE RAIN SHOWERS. CEILINGS
AND VISIBILITIES WILL IMPROVE AFTER 00Z THURSDAY AS LOW PRESSURE
TRACKS NORTHWARD. WHILE WIND GUSTS ARE EXPECTED TO LET UP
OVERNIGHT...SUSTAINED WINDS WILL REMAIN STRONG THROUGH THE OVERNIGHT
PERIOD WITH WIND GUSTS INCREASING ONCE AGAIN ON THURSDAY AFTER 12Z.

FOR DTW...RAIN SHOWERS WILL STICK AROUND THROUGH THE AFTERNOON. IN
ADDITION TO RAIN...WIND GUSTS ARE EXPECTED TO REACH UP TO 40 KNOTS.
WINDS DIMINISH SLIGHTLY OVERNIGHT...WITH GUSTY CONDITIONS
RETURNING TO THE TERMINAL ON THURSDAY.

//DTW THRESHOLD PROBABILITIES...

* MODERATE CONFIDENCE IN ISOLATED THUNDERSTORM DEVELOPMENT WEDNESDAY
  AFTERNOON.

* HIGH CONFIDENCE THAT CEILINGS WILL FALL BELOW 5000 FT THROUGH 00Z
  THURSDAY.

&&

.PREV DISCUSSION...ISSUED 305 AM EDT WED MAR 16 2016

DISCUSSION...

STRONG LOW PRESSURE DEEPENING OVER THE WESTERN GREAT LAKES EARLY
THIS MORNING (NEARING 990 MB AS OF 7Z)...AND LATEST TRENDS AND 00Z
MODEL DATA SUPPORT A TRACK MORE THROUGH CENTRAL/EASTERN WISCONSIN
(VS WESTERN WISCONSIN)...WITH ENOUGH FORWARD NORTHEAST MOMENTUM TO
CARRY THE LOW PRESSURE CENTER INTO THE U.P. OR NORTHERN LAKE
MICHIGAN THIS EVENING...PLACING MUCH OF SOUTHEAST MICHIGAN IN A
BETTER POSITION/STRONGER PRESSURE GRADIENT...AS THE LOW LOOKS TO
BOTTOM OUT DURING THE DAY SOMEWHERE BETWEEN 983-986 MB.
MEANWHILE...A SECOND UPPER LEVEL LOW BACK ACROSS SOUTH CENTRAL
CANADA WILL HELP TO FACILITATE COLDER AIR WRAPPING INTO THE GREAT
LAKES CIRCULATION...WITH 850 MB TEMPS DROPPING BELOW ZERO LATE
TODAY ACROSS THE NORTHERN TWO THIRDS OF LOWER MICHIGAN...WITH
FURTHER COOLING IN THE EVENING...-3 TO -4 C. HAVE EXPANDED THE
WIND ADVISORY FARTHER NORTH...WITH MAIN FOCUS/STRONGEST WINDS
EXPECTED ACROSS THE TRI-CITIES REGION AND FLINT VICINITY AS 55+
KNOTS NOTED AT 850 MB LATE TODAY (PER NAM/UKMET)...AND THE FACT
SAGINAW VALLEY TENDS TO OVERACHIEVE WITH SOUTHWEST WIND DIRECTION.
1000-850 MB LAPSE RATES PROGGED TO BE 8 C/KM OR SLIGHTLY BETTER
TOWARD 00Z THURSDAY ACROSS THE NORTH...SUPPORTING BETTER
MIXING....WHICH LOOKS TO BE SLOW TO DIMINISH EVEN WHEN DAYLIGHT
HOURS COME TO AN END AS COLD ADVECTION CONTINUES. WILL HAVE UP TO
3 SEPARATE WIND ADVISORY BREAKOUTS TO ACCOUNT FOR MAINLY TIMING
DIFFERENCES. ALSO HAVE CONCERN WITH STEEP LOW LEVEL LAPSE RATES
GENERATING A COUPLE SHOWERS FARTHER NORTH THIS AFTERNOON...WHICH
COULD TRANSPORT EVEN STRONGER WINDS (55-60 MPH) TO THE SURFACE
WITH DEEP/DRY SUB CLOUD LAYER...SEE FLINT NAM BUFKIT SOUNDING. DAY
SHIFT WILL HAVE TO MONITOR THIS CLOSELY FOR POSSIBLE SHORT FUSED
WARNINGS.

ELEVATED INSTABILITY AXIS/STEEP MID LEVEL LAPSE RATES WILL BE EXITING
SOUTHEAST MICHIGAN SHORTLY PAST 12Z...AND STILL WILL HAVE TO BE
LEARY FOR HAIL FOR ANOTHER COUPLE OF HOURS...OTHERWISE MID LEVEL DRY
SLOT REACHING JUST PAST THE SOUTHERN MICHIGAN BORDER TODAY SHOULD
SUPPORT SOME DEVELOPING SUNSHINE IN THE FAR SOUTH...AND WITH MIXING
DEPTHS LIKELY EXCEEDING 850 MB...HIGHS IN THE MID 60S ACROSS THE FAR
SOUTH IS POSSIBLE...WITH TEMPS LOWERING AS ONE HEADS NORTHWEST (MID
50S LIKELY TRI-CITIES) DUE TO CLOUDS AND CLOSER TO THE COLD CORE OVER
WESTERN GREAT LAKES.

STACKED LOWS OVER/NEAR STRAIGHTS TONIGHT WILL BECOME MORE WEST-EAST
ELONGATED AND GRADUALLY SINK SOUTH THURSDAY....AS STRONG PV
ANOMALY/TROUGH DESCENDS SOUTH THROUGH EASTERN CANADA THURSDAY
NIGHT INTO FRIDAY...DELIVERING A GLANCING SHOT OF COLD AIR...BUT
STILL RESPECTABLE IN THE -8 TO -12 C RANGE AT 850 MB LEVEL FRIDAY
EVENING...PER 00Z EURO. LARGE SURFACE HIGH IN PLACE ON SATURDAY
WILL LIMIT MIXING DEPTHS...BUT STRONGER MARCH SUNSHINE SHOULD ALLOW
MAXES TO REACH AROUND 40 DEGREES...EVEN WITH 850 MB TEMPS HOLDING IN
THE -7 TO -8 C RANGE.

RE-ENFORCING/BETTER SHOT OF COLD AIR TO ARRIVE FOR THE END OF THE
WEEKEND AS NORTHERN STREAM TROUGH DIVES SOUTHEAST FROM CENTRAL
CANADA...WITH TROUGH AXIS SITUATED OVER EASTERN GREAT LAKES
MONDAY MORNING. 850 MB TEMPS PROGGED TO DIP INTO THE NEGATIVE
LOWER TEENS...BUT WITH THE UNFAVORABLE NORTHWEST FLOW WILL BE HARD
PRESSED TO SEE LAKE EFFECT ACTIVITY REACH THE CWA (PERHAPS A
FLURRY).

MARINE...

SAGINAW BAY...LAKE ST CLAIR...AND THE MICHIGAN WATERS OF LAKE ERIE
ARE UPGRADED TO GALE WARNINGS WITH THIS FORECAST CYCLE FOR WESTERLY
GALES FROM MID MORNING THROUGH MID EVENING. A GALE WARNING REMAINS
IN EFFECT FOR THE NORTH HALF OF LAKE HURON WHERE EASTERLY GALES WILL
OCCUR THROUGH MID AFTERNOON. STABILITY IS EXPECTED TO HOLD OVER
SOUTHERN LAKE HURON AND LIMIT GUSTS BELOW GALES THERE. SHOWERS AND
THUNDERSTORMS WILL HAVE GREATEST COVERAGE DURING THE MORNING WITH AT
LEAST SCATTERED COVERAGE DURING AFTERNOON INTO EVENING...ESPECIALLY
NORTHERN LAKE HURON. THE LOW WILL WEAKEN BY THURSDAY WHILE DRIFTING
EASTWARD THURSDAY ALLOWING WINDS TO DIMINISH. A COLD FRONT THEN
SETTLE OVER LAKE HURON AND LOWER MICHIGAN EARLY FRIDAY. MODERATE
NORTHERLY WIND WILL BRING COOLER AIR INTO THE REGION WITH HIGH
PRESSURE BY SATURDAY.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR MIZ055-062-063-
     068>070-075-076-082-083.

     WIND ADVISORY UNTIL 10 PM EDT THIS EVENING FOR MIZ047>049-053-054-
     060-061.

LAKE HURON...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR LHZ441>443.

     GALE WARNING UNTIL MIDNIGHT EDT TONIGHT FOR LHZ421-422.

     GALE WARNING UNTIL 6 PM EDT THIS EVENING FOR LHZ361-362.

LAKE ST CLAIR...GALE WARNING UNTIL 7 PM EDT THIS EVENING FOR LCZ460.

MICHIGAN WATERS OF LAKE ERIE...GALE WARNING UNTIL 7 PM EDT THIS EVENING FOR LEZ444.

&&

AVIATION.....RK
DISCUSSION...SF
MARINE.......BT

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Mar 16, 2:47 AM EST, 10 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
347 AM EDT WED MAR 16 2016

MIZ047>049-053>055-060>063-068>070-075-076-082-083-170800-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-
ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE-
347 AM EDT WED MAR 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS WILL COME TO AN END FROM
SOUTHWEST TO NORTHEAST THIS MORNING. THESE STORMS ARE NOT EXPECTED
TO BE SEVERE...BUT STILL WILL BE CAPABLE OF PRODUCING HAIL LESS
THAN 1 INCH IN DIAMETER. STORM MOTION WILL BE NORTHEAST AROUND 40
MPH.

A WIND ADVISORY IS IN EFFECT TODAY INTO THIS EVENING. REFER TO
THE LATEST URGENT WEATHER MESSAGE FOR DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WESTERLY WINDS GUSTING BETWEEN 35 AND 45 MPH ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-170800-
LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI-
LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT
BEYOND 5 NM OFF SHORE-
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM
OFF SHORE-
LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE-
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW
BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE-
LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE-
LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE-
347 AM EDT WED MAR 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
HURON AND LAKE ST CLAIR.

.DAY ONE...TODAY AND TONIGHT

GALE WARNINGS AND SMALL CRAFT ADVISORIES ARE IN EFFECT. REFER TO
LATEST MARINE FORECAST FOR DETAILS.

SCATTERED TO NUMEROUS THUNDERSTORMS WILL COME TO AN END FROM
SOUTHWEST TO NORTHEAST THIS MORNING. THESE STORMS ARE NOT EXPECTED
TO BE SEVERE...BUT STILL WILL BE CAPABLE OF PRODUCING HAIL LESS
THAN 1 INCH IN DIAMETER. STORM MOTION WILL BE NORTHEAST AROUND
35 KNOTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SMALL CRAFT ADVISORIES MAY BE NEEDED ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).

SF

In the hours before

Special weather statement, Mar 16, 12:01 PM EST, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
101 PM EDT WED MAR 16 2016

MIZ054-055-062-063-069-070-076-161730-
MACOMB-ST. CLAIR-OAKLAND-SANILAC-WAYNE-TUSCOLA-LAPEER-
101 PM EDT WED MAR 16 2016

...WIND ADVISORY IN EFFECT UNTIL 10 PM EDT...

AT 100 PM EDT...A LINE OF SHOWERS WAS ALONG A LINE EXTENDING FROM
NEAR BROWN CITY TO NEAR DETROIT...AND MOVING EAST AT 40 MPH.

WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE WITH THESE SHOWERS.

LOCATIONS IMPACTED INCLUDE...
WARREN...LIVONIA...TROY...SOUTHFIELD...TAYLOR...ST. CLAIR SHORES...
PONTIAC...NOVI...PORT HURON...ROMULUS...MOUNT CLEMENS...NEW
BALTIMORE...LAPEER...MILFORD...HOLLY...RICHMOND...ST. CLAIR...GROSSE
POINTE...CARO AND ALGONAC.

LAT...LON 4261 8254 4260 8254 4256 8276 4253 8267
      4252 8268 4253 8270 4256 8285 4239 8289
      4217 8315 4217 8316 4218 8315 4219 8315
      4218 8354 4244 8353 4244 8365 4287 8369
      4288 8345 4354 8347 4352 8258 4298 8241
TIME...MOT...LOC 1700Z 262DEG 34KT 4326 8298 4234 8313
Special weather statement, Mar 16, 12:06 PM EST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
106 PM EDT WED MAR 16 2016

MIZ047-048-053-054-060-061-068-075-076-161745-
SAGINAW-BAY-MIDLAND-GENESEE-WASHTENAW-SHIAWASSEE-WAYNE-LIVINGSTON-
TUSCOLA-
106 PM EDT WED MAR 16 2016

...WIND ADVISORY IN EFFECT UNTIL 10 PM EDT...

AT 106 PM EDT...A LINE OF SHOWERS WAS ALONG A LINE EXTENDING FROM
NEAR BAY CITY TO NEAR LINDEN TO NEAR CHELSEA...AND MOVING EAST AT 35
MPH.

WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE WITH THESE SHOWERS.

THESE SHOWERS WILL BE NEAR...
  FENTON AND LINDEN AROUND 110 PM EDT.
  MUNGER AND LAKE FENTON AROUND 115 PM EDT.
  DEXTER AND REESE AROUND 120 PM EDT.
  ANN ARBOR AND SALINE AROUND 135 PM EDT.
  DIXBORO AROUND 140 PM EDT.
  YPSILANTI AND WILLIS AROUND 145 PM EDT.

OTHER LOCATIONS IMPACTED BY THESE SHOWERS INCLUDE UNADILLA...
POSEYVILLE...NELSON...DEERFIELD TOWNSHIP...PLEASANT LAKE...ARTHUR...
BUENA VISTA TOWNSHIP...SHIAWASSEE NATIONAL WILDLIFE REFUGE...
BRIDGEWATER AND CHILSON.

LAT...LON 4356 8360 4323 8366 4323 8346 4288 8345
      4289 8368 4256 8368 4243 8366 4243 8351
      4209 8350 4207 8413 4275 8415 4278 8416
      4278 8436 4347 8437 4347 8443 4356 8444
TIME...MOT...LOC 1706Z 273DEG 32KT 4354 8388 4278 8379 4228 8408
Local storm report, Mar 16, 12:13 PM EST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
113 PM EDT WED MAR 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0111 PM     NON-TSTM WND GST 3 SW TROY               42.54N 83.18W
03/16/2016  M48 MPH          OAKLAND            MI   AWOS

            AT OAKLAND-TROY AIRPORT

&&

DT
Local storm report, Mar 16, 12:48 PM EST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
148 PM EDT WED MAR 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     NON-TSTM WND GST 3 WSW LAKEPORT          43.10N 82.55W
03/16/2016  M48 MPH          ST. CLAIR          MI   TRAINED SPOTTER

            IN GRANT TWP

&&

DT
Local storm report, Mar 16, 12:54 PM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
154 PM EDT WED MAR 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     TSTM WND GST     NOVI                    42.48N 83.49W
03/16/2016  M49 MPH          OAKLAND            MI   TRAINED SPOTTER

            SEVERAL 1-2 INCH DIAMETER BRANCHES DOWN

&&

DT
Special weather statement, Mar 16, 1:00 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
200 PM EDT WED MAR 16 2016

MIZ049-054-055-062-063-161900-
ST. CLAIR-SANILAC-TUSCOLA-HURON-LAPEER-
200 PM EDT WED MAR 16 2016

...WIND ADVISORY IN EFFECT UNTIL 10 PM EDT...

AT 200 PM EDT...A LINE OF SHOWERS WAS ALONG A LINE EXTENDING FROM
OWENDALE TO NEAR MARLETTE TO NEAR DRYDEN...AND MOVING NORTHEAST AT 45
MPH.

WIND GUSTS OF 50 TO 55 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
SHOWERS.

THESE SHOWERS WILL BE NEAR...
  MARLETTE...GAGETOWN AND OWENDALE AROUND 205 PM EDT.
  ELKTON AROUND 210 PM EDT.
  BAD AXE...SANDUSKY AND CAPAC AROUND 220 PM EDT.
  KINDE AND EMMETT AROUND 225 PM EDT.
  YALE...DECKERVILLE AND CARSONVILLE AROUND 230 PM EDT.
  HARBOR BEACH AND PORT HOPE AROUND 240 PM EDT.
  FORESTVILLE AND LAKEPORT AROUND 245 PM EDT.
  LEXINGTON AROUND 250 PM EDT.

OTHER LOCATIONS IMPACTED BY THESE SHOWERS INCLUDE COLWOOD...
ELLINGTON...TYRE...JUHL...FOSTORIA...BACH...BAY PARK...LYNN
TOWNSHIP...BLAINE AND VERONA.

LAT...LON 4261 8254 4261 8252 4252 8268 4260 8270
      4260 8271 4266 8262 4267 8271 4290 8274
      4288 8335 4362 8363 4386 8345 4390 8333
      4388 8343 4392 8340 4407 8297 4399 8274
      4385 8264 4298 8241
TIME...MOT...LOC 1800Z 238DEG 40KT 4371 8326 4333 8312 4291 8315

DRK

The radar

The Detroit radar (KDTX), 92 km away, was scanning. The volume nearest the first event began at 17:58 UTC.

Open the radar archive at this moment

Event by event

1 marine thunderstorm wind. Local standard time, as filed.

Marine Thunderstorm Wind, Port Sanilac to Port Huron Mi

When
March 16, 1:00 PM EST
Where
Port Sanilac to Port Huron Mi forecast zone, Fort Gratiot Wlon Station (Ftgm4)
Measured
39 kt (45 mph) measured gust
Reported by
C-MAN Station
Coordinates
43.010, -82.420

What these are

Marine Thunderstorm Wind
Thunderstorm winds of 34 knots or more over coastal or lake waters.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Lake Huron in 2016Every state in 2016This day in weather history

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 626891.